RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 30, Issue 3  


Approximation of functions by algebraic polynomials in the metric $L_p$ for $0<p<1$
L. B. Khodak
321
Regularity of boundary points relative to the Dirichlet problem for second-order elliptic equations
Yu. A. Alkhutov
333
Behavior near the boundary of the solutions of degenerate second-order elliptic equations
I. T. Mamedov
343
Regularity of the boundary points for second-order degenerate linear elliptic equations
A. A. Novruzov
353
Periodic solutions of a system of first-order partial differential equations
I. Tazhimuratov
363
Property of the eigenvectors of quadratic operator pencils of being a basis
A. A. Shkalikov
371
Reflection group of a Banach space
P. V. Semenov
387
Infimums of step-counting functions of enumeration of sets
A. S. Barashko
397
Theory of Zermelo without power set axiom and the theory of Zermelo–Frenkel without power set axiom are relatively consistent
V. G. Kanovei
407
Extending embeddings and homeomorphisms of subsets of the Tikhonov cube
V. A. Kalinin
421
Hahn–Jordan decomposition for smooth measures
E. T. Shavgulidze
439
Investigations in the theory of bounded and periodic solutions of differential equations
È. M. Muhamadiev
443
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019